# SDR R61A201604270348

- Difficulty date: April 27, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND CORRODED HARDWARE ON FWD SERVICE DOOR LWR CENTER, FDW AND AFT ATTACH BRACKETS FOR SLIDE ATTACHMENT.  EAMS MAINTENANCE R & R HARDWARE ON FWD SERVICE DOOR LOWER CENTER, FDW AND AFT, ATTACH BRACKETS, PN NAS6604D11.
